# SDR HALA0700226

- Difficulty date: May 28, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 81,163 hours, 15,530 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BOTH A/C PACKS UNABLE TO COOL CABIN.  CABIN TEMP 81DEG WITH NO PAX ON BOARD.  REMOVED AND REPLACED PACK OUTLET BULB PER AMM 21-52-06.  GROUND CHECK OK.  OK FOR SVC.
